Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The angle of an operator and positive operator products


Author: Karl Gustafson
Journal: Bull. Amer. Math. Soc. 74 (1968), 488-492
DOI: https://doi.org/10.1090/S0002-9904-1968-11974-3
MathSciNet review: 0222668
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. K. Berberian and G. H. Orland, On the closure of the numerical range of an operator, Proc. Amer. Math. Soc. 18 (1967), 499-503. MR 212588
  • 2. J. B. Diaz and F. T. Metcalf, Complementary inequalities. III: Inequalities complementary to Schwarz's inequality in Hilbert space, Math. Ann. 162 (1965), 120-139. MR 188803
  • 3. J. R. Dorroh, Contraction semigroups in a function space, Pacific J. Math. 19 (1966), 35-38. MR 201983
  • 4. K. E. Gustafson, A perturbation lemma, Bull. Amer. Math. Soc. 72 (1966), 334-338. MR 187101
  • 5. K. E. Gustafson, A note on left multiplication of semigroup generators, Pacific J. Math. (to appear). MR 223932
  • 6. K. E. Gustafson, Positive (noncommuting) operator products and semigroups, Math. Zeitschrift (to appear).
  • 7. K. E. Gustafson and G. Lumer, Multiplicative perturbation of semigroups, (in preparation).
  • 8. K. E. Gustafson and B. Zwahlen, On the cosine of unbounded operators, (in preparation).
  • 9. S. Hildebrandt, Ueber den numerischen Wertebereich eines Operators, Math. Ann. 163 (1966), 230-247. MR 200725
  • 10. T. Kato, Perturbation theory for linear operators, Springer-Verlag, Berlin, 1966. MR 203473
  • 11. G. Lumer, Semi inner-product spaces, Trans. Amer. Math. Soc. 100 (1961), 29-43. MR 133024
  • 12. G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math. 11 (1961), 679-698. MR 132403
  • 13. E. Nelson, Feynman integrals and the Schrödinger equation, J. Math. Phys. 5 (1964), 332-343. MR 161189
  • 14. W. Gilbert Strang, Eigenvalues of Jordan products, Amer. Math. Monthly 69 (1962), 37-40. MR 132749
  • 15. J. P. Williams, Spectra of products and numerical ranges, J. Math. Anal. Appl. 17 (1967), 214-220. MR 203491


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11974-3

American Mathematical Society